American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 41 of 41 found      Go to page: 1 2

[31] Benton Jamison and Robert Sine. Unique ergodicity for certain random translations . Proc. Amer. Math. Soc. 75 (1979) 73-74. MR 529216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Harry Kesten. Erickson's conjecture on the rate of escape of $d$-dimensional random walk . Trans. Amer. Math. Soc. 240 (1978) 65-113. MR 489585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. J. Zajta and W. Pandikow. Conversion of continued fractions into power series . Math. Comp. 29 (1975) 566-572. MR 0412655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Meyer Dwass. Branching processes in simple random walk . Proc. Amer. Math. Soc. 51 (1975) 270-274. MR 0370775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] W. D. Kaigh. A conditional local limit theorem and its application to random walk. Bull. Amer. Math. Soc. 80 (1974) 769-770. MR 0343369.
Abstract, references, and article information   
View Article: PDF

[36] Joel H. Pitt. Multiple points of transient random walks . Proc. Amer. Math. Soc. 43 (1974) 195-199. MR 0386021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] T. C. Sun, A. Mukherjea and N. A. Tserpes. On recurrent random walks on semigroups . Trans. Amer. Math. Soc. 185 (1973) 213-227. MR 0346916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. Mukherjea, T. C. Sun and N. A. Tserpes. Random walks on compact semigroups . Proc. Amer. Math. Soc. 39 (1973) 599-605. MR 0317420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] D. L. Hanson and F. T. Wright. A theorem about the oscillation of sums of independent random variables . Proc. Amer. Math. Soc. 37 (1973) 226-233. MR 0315779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Christoph Bandelow. On closed additive semigroups in $E\sp{n}$ . Proc. Amer. Math. Soc. 34 (1972) 87-89. MR 0292993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. Ernest Wilkins. The bold strategy in presence of house limit . Proc. Amer. Math. Soc. 32 (1972) 567-570. MR 0292182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 41 of 41 found      Go to page: 1 2